Differential and Integral Equations

On the effect of domain geometry in singular perturbation problems

Juncheng Wei

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 13, Number 1-3 (2000), 15-45.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356124288

Mathematical Reviews number (MathSciNet)
MR1811947

Zentralblatt MATH identifier
0970.35034

Subjects
Primary: 35B25: Singular perturbations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B45: A priori estimates 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Wei, Juncheng. On the effect of domain geometry in singular perturbation problems. Differential Integral Equations 13 (2000), no. 1-3, 15--45. https://projecteuclid.org/euclid.die/1356124288.


Export citation